# SDR 20000911SH039

- Difficulty date: August 15, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 8776541
- Condition: Frayed
- Location: Selector Flap
- Part time: 1,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SELECTOR CABLE FRAYED WHERE THE CABLE GOES AROUND THE PULLEYS AT THE FLAP SELECTOR.  (X)
